Equaline Aspirin, Low Dose, 81 mg, Enteric Coated Tablets
Does not contain gluten. Pain reliever (NSAID). Safety coated. Aspirin regimen. Compare to Bayer Low Dose Aspirin active ingredient (This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Bayer Low Dose Aspirin). 100% Quality Guaranteed: Like it or let us make it right. That's our quality promise. www.supervaluprivatebrands.com Questions or comments? 1-877-932-7948. Other information: Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees - 86 degrees F (15 degrees - 30 degrees C). See end flap for expiration date and lot number.